# SDR MASA98012

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- System (JASC): 3110 · Instrument Panel
- Part: Switch
- Part number: 992161H111791
- Condition: Shorted
- Location: Inst Panel
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 5271 - TPA-PNS - AIRCRAFT WAS ON APPROACH TO PNS WHEN THE CREW SMELLED AND SAW A SMALL AMOUNT OF SMOKE COMING FROM BEHIND THE CAPT'S INSTRUMENT PANEL.  MAINTENANCE DISCOVERED THAT THE CAPT'S PUSH TO CANCEL BUTTON HAD SHORTED OUT.  ITEM WAS DEFERRED PER MEL 31-50-3 AND AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, THE CAPT'S PUSH TO CANCEL SWITCH WAS REMOVED AND REPLACED.  (M)
